Couldn't find what you looking for?

TRY OUR SEARCH!

:-(
Hi...
I have been asked to take progesterone supplements (Gestofit) 200 mg 3 times a day while was in my first trimester...after that it was reduced to 2 times a day..currently i m in my 4th month..n i hav noted significant weight gain as much as 9 kgs in a span of 3 months inspite of eating very much in moderates..(literally)..i just wanted to knw wil i reduce weight once i stop taking these pills....this is killing me...as i always been a very slim n an attractive girl...this sudden unattractiveness in me is just too much to take :-(

Loading...

Yes, it is possible, because every supplement can cause a weight loss. Sure, progesterone can cause both - weight loss and weight gain, but it depends on the situation of who is using it, how and generally about your hormones, etc. I also think that any natural progesterone cream can have certain side - effects. Maybe it seems silly, but it is important to know how to use it in the proper way. Generally, taking a progesterone if you have normal levels of progesterone, to begin with, is what causes weight gain in many people, so you might want to check it once again, just to see what the tests have to say to you. 

Reply

Loading...

Hi
I had face complication in my first pregnancy and had faced cesearian delivery coz of reduced aminotic fluid level. Now after 1.5 years i am 1 months pregnant. my doctor suggest me to take Gastofit tablet 200 mg daily. i am really worried ...... Do i need it . plz let me know
Reply

Loading...